# SDR USAAD97066

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- Engine: Pwa JT8D217
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 779150
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 891 - CLT-RSW - LEFT ENGINE OIL STRAINER CLOGGING LIGHT CAME ON IN FLIGHT.  DIVERTED TO TPA.  REPLACED LEFT ENGINE GEARBOX ASSEMBLY.  (M)
